Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed PCOS. Prescribed Krimson. Have knee problem. Will it help in weight reduction?

Hi I am 25 years of Age and yet to be married. I have been diagnosed with Bilateral Poly cystic ovaries . I am 25 years of Age . I am basically pear shaped and ive been trying hard to lose weight in my lower body . Now with PCOS diagnosis ive been prescribed with Krimson 35 . Will it help me reduce my weight ? .Cos I have knee problem and weight reduction is must for me .
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
PCOS is a disease due to disturbanses in menstrual hormones.The Krimson 35 is given you for hormone regulation. It is not for weight reduction.
Please get your knee checked,& get it treared. That will enable you to carry out exercises . Your own efforts along with diet control, exercises, & tabs of Metformin ( If advised by your doctor.)will reduce weight. this in turn helps scure of PCOS.
Tab.Metformin is sometimes given in PCOS for weight reduction. Please ask your doctor weather it suits your condition.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor